SciELO - Scientific Electronic Library Online

 
vol.28 número2SCHUR RING AND QUASI-SIMPLE MODULESON THE LOCAL CONVERGENCE OF A MIDPOINT METHOD IN BANACH SPACES UNDER A GAMMA-TYPE CONDITION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.28 n.2 Antofagasta ago. 2009

http://dx.doi.org/10.4067/S0716-09172009000200004 

Proyecciones Journal of Mathematics
Vol. 28, N° 2, pp. 141-153, August 2009.
Universidad Católica del Norte
Antofagasta - Chile



DISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACE


Emmanuel Mazzilli

Université Be Lille 1, France


Correspondencia a:


Abstract

We study germs of J-Holomorphic curves contained in M, a real analytic hypersurface of an symplectic manifold of dimension 4- We show, under topological hypothesis on M, that if M is compact then M is of finite type and so there is no germs of J-holomorphic curves on M (with J adapted with the symplectic form). In C2 with the standard complex structure, this is a classical result of Diederich-Fornaess.

Subjclass [2000] : Primary 53D40, 53D12; Secondary 37D15.



References

[1] J. F. Barraud-E. Mazzilli. : Regular type of real hyper-surfaces in (almost) complex manifolds, Math-Zeit. 248, pp. 757-772, (2004).         [ Links ]

[2] T. Bloom-I. Graham. : A geometric characterization of points of type to on real submanifolds of Cn, J. Diff. Geometry. 12, pp. 171-182, (1977).         [ Links ]

[3] B. Deroin. : Surfaces branchées et solénoides e-holomorphes, arXiv. 593, (2004).         [ Links ]

[4] Geometry I. : Encyclopaedia of Math.Sciences R. V. Gamkrelidze (Ed), 28 (1991).         [ Links ]

[5] H. Goldschmidt. : Integrability criteria for systems of non-linear partial differential equations, J. Diff. Geometry. 1, pp. 269-307, (1967).         [ Links ]

[6] M. Gromov. : Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82, pp. 307-347, (1985).         [ Links ]

[7] E. Mazzilli. : Germes d'ensembles analytiques dans une hypersurface algébrique, Ark. Mat. 44, pp. 327-333, (2006).         [ Links ]

[8] K. Diederich-J. E. Fornaess. : Pseudoconvex domains with real analytic boundary, Ann. of Maths. 107, pp. 371-384, (1978).         [ Links ]

[9] Camacho-Lins neto. : Geometric theory of foliations, Birkhauser, Boston, MA (1985).         [ Links ]


EMMANUEL MAZZILLI
E. M.: UFR de Mathématiques
Université de Lille 1
59655 Villeneuve d'Ascq
France
e-mail : mazzilli@math.univ-lillel.fr


Received : October 2008. Accepted : June 2009